# SDR SWIA202165007

- Difficulty date: December 29, 2021
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP PLATE FOR 1EA NUTPLATE ON THE RIGHT HORIZONTAL TIP HAS DAMAGE (MARKED)    (C-CHECK RO 3/14/2022)    REPAIRED TOP PLATE ON RIGHTHAND HORIZONTAL TIP IAW REO 601R-55-11-712 REV -- DATE 2022-02-01 STEPS. 1-9. (SEE CONTINUATION SHEET FOR FURTHER DETAILS) COMPLIED WITH TASK CARD 51-900-103-SKY
